Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Tachycardia Synocope Anxiety
May 20, 2008

I recently started having symptoms that have impacted my dailey activities due to panic ttacks shortness of breath and feeling as if I am going to pass out when I stand up or climb a flight of stairs. I am not obese and have had not heart issues prior. My pulse has not been lower than 112 in the last month. I have had tests done for hyperthuroid and Lactic acid build up still no conclusion as to why I have this issue. My T cells fell from 285 to 180 and viral load went from 55 to 30000. I went to research causes and still not sure whaat to do. Some say do nothing others say beta blockers others surgery and lifestyle change or removal from stressfull enviroment. Any suggestions? I have a nurse as a nieghbor that tells me I look like I am going to have a heart attack and should go to the ER everytime I come up the stairs. Confused as to best treatment and want to get back on with life.

Response from Dr. Henry

The possible causes are numerous but evaluation should start with a visit with your HIV specialist to discuss your HIV care and cardiac and general health status. KH



Previous
I am taking Sustiva and Kivexa, can I take Levitra?
Next
Ks

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement